I nurse a 98 year old lady who has recently stopped digoxin, her behaviour has changed, seeing people/animals, shaking, fear, are these normal
Did she stop it on advice of dr, or just because she doesn't want it? Her symptoms are the symptoms of digoxin toxicity, not stopping it. You can expect that whatever the reason that she was taking it will come back. Since you are the nurse caring for him, I have to ask, is she her own responsible party or does she have someone appointed to take care of her affairs and medical care? If she isn't her own responsible party, she can't make the decision to stop a med without that other person being told. At any rate, her doc needs to be called and advised of everything that is going on, also.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2010 • 5 answers
Posted 7 Aug 2011 • 1 answer
Posted 20 Apr 2013 • 2 answers
Posted 26 Dec 2013 • 1 answer
A person is prescribed 0.25mg of digoxin. th digoxin ia only avail in 125mcgs how many tabs wud itb?
Posted 11 Jan 2015 • 1 answer